Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

On mdication for GERD. Getting feeling of weight loss, weakness, pain in finger and leg joint. Related?

User rating for this question
Very Good
Answered by

Practicing since : 1996
Answered : 1679 Questions
Hi Doctor. Good Morning. I am suffering from GERD since more than a month now and am on medication. From last week, am feeling good and feeling am getting better and better.
But I have seen that i have lost around 4 kgs of weight. Earlier I had 74 kg weight and now am 69.5. Can this weight loss be a cause of GERD? Even my friends say same thing.
Also, I feel that am losing weight day by day.Although it can be just a feeling,but this feeling is troubling a lot.
Also from last week, am feeling slight pain in fingers & leg joint and some weakness. Even am taking now Vitamin B complex and Calcium tablet 'Ostocalcium' supplements. Can GERD cause weakness also?
Posted Thu, 16 May 2013 in Digestion and Bowels
Answered by Dr. Ratnakar Kini 6 hours later
Thanks for posting your query.
I am Dr.Ratnakar Kini and I am pleased to answer your query.

GERD causes neither weight loss nor weakness.
You can consult your doctor for complete examination to find the cause.

I hope that answers your question.
If you have no more questions, kindly rate this service.
Dr.Ratnakar Kini
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor